Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 2172  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
This article has been cited by
1Common adverse cutaneous drug reaction patterns and the causative drugs in Malaysia
NH Talib,M Leelavathi,Z Hamzah
South African Family Practice.2015;57(4)227
[DOI]
2A dirty cause of vancomycin-mediated Henoch-Schonlein purpura: oxygen tubing is not a foley
Nikhil H Shah,Kristopher P Kline,Manas K Shukla
BMJ Case Reports.2017;57(4)bcr-2017-219988
[DOI]
3Clinical characteristics of patients with drug hypersensitivity in Norway: a single-centre study
Fatemeh Chalabianloo,Aud Berstad,Jan Schjøtt,Bettina Riedel,Ågot Irgens,Erik Florvaag
Pharmacoepidemiology and Drug Safety.2011;20(5)506
[DOI]
4PATTERN OF ADVERSE CUTANEOUS DRUG REACTIONS IN A TERTIARY CARE HOSPITAL
Riswana Nasrin Nazeer Ahamed,Adikrishnan Swaminathan,Anuradha Priyadarshini,Manu Vidhya Harikumar,Krishnakanth Muralidharan,Murugan Sundaran,Sudha Rangarajan,Mahalakshmi Veeraraghavan
Journal of Evolution of Medical and Dental Sciences.2017;6(89)6237
[DOI]
5Drug induced exfoliative dermatitis: state of the art
Mona-Rita Yacoub,Alvise Berti,Corrado Campochiaro,Enrico Tombetti,Giuseppe Alvise Ramirez,Andrea Nico,Elisabetta Di Leo,Paola Fantini,Maria Grazia Sabbadini,Eustachio Nettis,Giselda Colombo
Clinical and Molecular Allergy.2016;14(1)6237
[DOI]
6Cutaneous drug rashes
Naveed Ijaz,Emma McMullen,Mini Singh
British Journal of Hospital Medicine.2015;76(11)C166
[DOI]
7Patch tests
Sushma Yadav
Adverse Drug Reaction Bulletin.2017;302(1)1167
[DOI]
8The Clindamycin Catastrophe: A Case of Antibiotic-Induced Skin Eruption
Nyomi R. Washington,Kyleigh Petersen,Maureen Petersen
Clinical Pediatrics.2019;58(1)120
[DOI]
9AGEP overlap induced by hydroxychloroquine: a case report and literature review
Christopher Mercogliano,Muhammad Khan,Catherine Lin,Elan Mohanty,Ryan Zimmerman
Journal of Community Hospital Internal Medicine Perspectives.2018;8(6)360
[DOI]
10Farmacodermia em um cão após administração de antibióticos do grupo betalactâmico: relato de caso
G.A.S. Aleixo,M.C.O.C Coelho,L.S.S Andrade,F.C.L Maia,A.K.R Mota,N.S Guerra,L.K.R.B Oliveira,C.E.S Silva,M.A.S Lacerda
Arquivo Brasileiro de Medicina Veterinária e Zootecnia.2010;62(6)1526
[DOI]
11The Case of the Cutaneous Quandary
Elaine D. Briggs
Advanced Emergency Nursing Journal.2011;33(4)297
[DOI]
12Cytotoxic Proteins and Therapeutic Targets in Severe Cutaneous Adverse Reactions
Shih-Chi Su,Wen-Hung Chung
Toxins.2014;6(1)194
[DOI]
13Dermatologic Side Effects of Psychotropic Medications
Mario V. Mitkov,Ryan M. Trowbridge,Benjamin N. Lockshin,Jason P. Caplan
Psychosomatics.2014;55(1)1
[DOI]
14Dermatologic Side Effects of Psychotropic Medications
Alex Verdieck Devlaeminck,Paul M. Paulman
Psychosomatics.2017;55(1)1563
[DOI]
15Severe cutaneous reactions to drugs in the setting of a general hospital
Luciana Rosa Grando,Tatiana Aline Berger Schmitt,Renato Marchiori Bakos
Anais Brasileiros de Dermatologia.2014;89(5)758
[DOI]
16The cutaneous adverse drug reactions: risk factors, prognosis and economic impacts
P.-J. Liao,C.-P. Shih,C.-T. Mao,S.-T. Deng,M.-C. Hsieh,K.-H. Hsu
International Journal of Clinical Practice.2013;67(6)576
[DOI]
17Cutaneous adverse drug reactions notified by pharmacovigilance in a tertiary care hospital in north India
Niti Mittal,Mahesh Gupta,Mohit Singla
Cutaneous and Ocular Toxicology.2014;33(4)289
[DOI]
18Cutaneous adverse drug reactions notified by pharmacovigilance in a tertiary care hospital in north India
Alex Verdieck Devlaeminck,Paul Paulman
Cutaneous and Ocular Toxicology.2014;33(4)1
[DOI]
  Search 
  The Journal 
  The Association 
  Dermalinks  
  Book of Abstracts 
  Site Statistics 
  Addresses 
  My Preferences 
  Online Submission 

Submit Articles

Alerts